# SDR AALA20091125JFK01

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 83,941 hours, 16,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: C10491
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NR 1 DOOR SIDE WALL EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE POWER PACK CONNECTOR.
